# SDR SWIA2023101200024

- Difficulty date: September 24, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 35,765 hours, 24,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH LOCATED ON LH SIDE OF FUSELAGE BETWEEN FS581.00 AND FS597.00 AND STR16L AND STR17L FOUND TO HAVE CRACKS IN TWO LOCATIONS 2.750 INCHES AFT OF FS581.00 AND 4.25 INCHES AFT OF FS581.00 WHICH WILL REQUIRE REPAIR. THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR. REFERENCE CP #27197010 FOR ORIGINAL DISCREPANCY, AND CP #27197753 FOR INITIAL ASSESSMENT OF DAMAGE. FORM M-337 INITIATED.  (FILED CLOSED)   COMPLIED WITH REO 690-53-31-786 REV. -- DATED 2023-09-29. REPAIR FOR DAMAGE ON FUSELAGE SKIN BTWN FS 581.00- FS597.00 AND BTWN STR16L-STR17L. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED FORM M-337. REFERENCE CP 27229445 FOR EDDY CURRENT INSPECTION OF THE CUT OUT LINES FOR THE REPAIR. REFERENCE CP #27229583  FOR PRESSURIZATION/LEAK CHECK OF THE REPAIR.
